# SDR R7MR33496

- Difficulty date: June 16, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- Engine: Allsn 250C47B
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: ES731861
- Condition: Inoperative
- Location: Cabin
- Part time: 447 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  RUNS FOR A SHORT AMOUNT OF TIME THEN SHUTS DOWN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
